... somewhat blurred (but perhaps as good as 20/40) and clears up over a period of about two hours. Has anyone else experienced this? Is it going to get better or worse?
Blurred vision is a common side effect of latanoprost. If you are experiencing it now, that symptom will most likely continue at the same rate ... i.e. it shouldn't get worse. If your vision is significantly blurred for long periods of time, then please see the doctor.
- Latanoprost Information for Consumers
- Latanoprost Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latanoprost (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2015 • 1 answer
Latanoprost - I am traveling to Costa Rica for two weeks. It will be difficult if not impossible to?
Posted 8 Aug 2015 • 0 answers
Posted 29 Jul 2016 • 0 answers
Posted 6 Nov 2016 • 0 answers
Latanoprost - I am wondering just how dark the eyelids get. I don't want to look like a sick person?
Posted 15 Nov 2016 • 0 answers